# SDR YENA0006

- Difficulty date: September 27, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT JFK ON WALK AROUND INSPECTION, FOUND PUNCTURE ON FORWARD LEFT FUSELAGE BELOW CAPTAINS FIXED WINDOW. REMOVED EXISTING FASTENERS, MANUFACTURED REPAIR DOUBLER AND PICKED UP NEW FASTENERS IN REPAIR PER SRM 53-00-11.  INSTALLED DOUBLER AS PER SRM 53-00-11. (M)
